# SDR CA130403004

- Difficulty date: April 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 22,501 hours
- Engine: Ge CF348C5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 601R318273
- Condition: Frayed
- Location: Door Ice Break
- Part time: 23,268 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE INSPECTION OF THE MAIN CABIN DOOR THE PRESSURE VENT FLAP ICE BREAKER CABLE WAS FOUND TO HAVE MANY BROKEN STRANDS AT THE SWAGED END.  CABLE TO BE REPLACED IAW THE AMM.
